RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 350, Pages 70–88 (Mi znsl46)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximating periodic functions in Hölder type metrics by the Fourier sums and the Riesz means

V. V. Zhuk

Saint-Petersburg State University

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:3, 2045–2055

UDC: 517.5
Received: 14.09.2007

Citation: V. V. Zhuk, “Approximating periodic functions in Hölder type metrics by the Fourier sums and the Riesz means”, Analytical theory of numbers and theory of functions. Part 22, Zap. Nauchn. Sem. POMI, 350, POMI, St. Petersburg, 2007, 70–88; J. Math. Sci. (N. Y.), 150:3 (2008), 2045–2055

Citation in format AMSBIB
\Bibitem{Zhu07}
\by V.~V.~Zhuk
\paper Approximating periodic functions in H\"older type metrics by the Fourier sums and the Riesz means
\inbook Analytical theory of numbers and theory of functions. Part~22
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 350
\pages 70--88
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl46}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 150
\issue 3
\pages 2045--2055
\crossref{https://doi.org/10.1007/s10958-008-0121-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43349093793}


Linking options:
  • http://mi.mathnet.ru/eng/znsl46
  • http://mi.mathnet.ru/eng/znsl/v350/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lasuriya R.A., “Groups of Deviations of the Fourier Series in Generalized Hölder Spaces”, Ukr. Math. J., 68:8 (2017), 1208–1221  crossref  mathscinet  isi  scopus
    2. M. P. Golava, “Priblizhenie funktsii v obobschennykh gelderovykh prostranstvakh i ikh modifikatsiyakh”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 3(23), 27–35  mathnet  crossref  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:196
    Full text:68
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020